# SDR DLL10960969

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 3233 · Landing Gear Actuator
- Part: Act Attach Ftg
- Part number: 1523554
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MLG ATTACH RIB FITTING WAS CORRODED AT THE MLG RETRACT ACTUATOR ATTACH FITTING LOCATION.  THE DAMAGE WAS CLEANED UP AND INSPECTED PER DL ERA 273650-14.
